Ask an expert
Question

20 Jul 2005

Just not stabilising!
Hi CS,

Yes I'm still around allthough I can't access the net as frequently as I used too or maybe also because I am really busy at work. I do check in sometimes, even if I'm just reading a few postings.

I am concerned that after my previous low and assessment with the new shrink and being on new meds I am still not back to normal. As you know I get these extreme anger outbursts and this is really getting the better of me. I feel frustrated, aggitated and angry at everyone. I snap at the smallest of things. The past few weeks I've been up and down. The one day in true mania and the following day in one of my depressive states. Am I in rapid cycling mode?

I am trying so hard and honestly taking my meds like a good person, but something is wrong here. Can't see my shrink till mid August and really are out of ideas as to what is happening with me.

Today is one of my depressive days and hopefully tomorrow I'll surf the wave in my mania state only to be knocked down hard by a tidal wave the next day.

Why oh Why?

Any ideas or suggestions from your side?

Regards,
LS


Answer 352 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Hello Lonestar,
Pleased to hear from you again. Could be a phase of rapid cycling --- only your new shrink, having properly examined and assessed you, could tell, really. It can take a while for new meds to settle in, as you know ; and it can also take a while, in a complex situation like this, to juggle carefully with the meds to find the best possible combination of chemicals and doses to do the job that is needed. Pleased to hear that you're being conscientious about your meds, but sorry to hear that there's some limited access to your new shrink. Isn't he available by phone, in this relatively early phase, to be informed about the rapid cycling and to possibly consider a dosage adjustment ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.